Journal of Mathematical Sciences

, Volume 93, Issue 5, pp 767–771 | Cite as

On some mathematical models in nonlinear elasticity

  • G. Prouse
Article
  • 16 Downloads

Abstract

Some nonlinear models of one-dimensional elastic systems are introduced and existence and uniqueness theorems for the solution of the Cauchy-Dirichlet problem are given. Bibliography: 4 titles.

Keywords

Mathematical Model Nonlinear Model Uniqueness Theorem Nonlinear Elasticity Elastic System 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Iannelli, G. Prouse, and A. Veneziani, “Analysis of a nonlinear model of a vibrating string,” (to appear in NoDEA 1996).Google Scholar
  2. 2.
    L. Gotusso, G. Prouse, and A. Veneziani, “On two nonlinear models of a vibrating string,”Rend. Ac. Naz.,XL,XVIII (1994).Google Scholar
  3. 3.
    G. Prouse, “On some nonlinear models associated with the motion of a rod,” Preprint.Google Scholar
  4. 4.
    A. Iannelli and G. Prouse, “Analysis of a nonlinear model of a vibrating rod,” Preprint (to appear in NoDEA).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • G. Prouse

There are no affiliations available

Personalised recommendations